Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Is masturbating a reason for vaginal tightness and no discharge ?

What causes vaginal tightness, no pain, and discharge? I thought if I stopped masturbating it would stop but it didn t. Lately I ve als been a little moody where I m sometimes irratible or close to depressed and a increase in libido. Though I m not sure if the moodines and libido is connected since I m used to masturbating a lot and I haven t done so for two weeks. To be specific the increase libido started when I was fourteen. Everything else started four months after I started masturbating. I sometimes feel tremors during and I can t even have a orgasim anymore because it gets cut off and I lose all pleasure sensation for at least an hour. I m now sixteen and nothing s changed.
Asked On : Sat, 6 Aug 2011
Answers:  3 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi
Welcome to HCM.
Your problem can be solved if you tell your age. Increased libdo is not problem if it is not extra ordinary. If excessive desire is there then you have to consult a homeopathic consultant because in homeopathy there is a remedy for this kind of things.
If you need further information contact at khalidminhas@yahoo.com
Dr.Khalid MInhas
Answered: Mon, 8 Aug 2011
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Rajesh's  Response
Hi,ter how old r u,if you are in your teens then its because of your hormones that you feel sexual active,try to indulge yourself in other outdoor activites like running plating games and tire your self,you will be fine dont worry,if any doubys get in touch wigh me on 09611678999,and play safe
Answered: Mon, 8 Aug 2011
I find this answer helpful

1 Doctor agrees with this answer

Diabetologist Dr. Sudharshan's  Response
Hi,
Welcome to HCM,
Vaginal tightness is common in virgins, if no pain and discharge then not to worry,
Mastrubation does not have any side effects, if u feel ur libido is high then no wrong in mastrubating when ur sexually excited, if not u will become moody.

Regards
Answered: Sat, 6 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor